# SDR USAAD98066

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - THE AFT SECTION OF THE CABIN FLOOR TRACK EMERGENCY LIGHTS AND THE CATWALK LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED A LIGHT SOCKET FOR THE CATWALK LIGHTS AND REPAIRED A SHORTED WIRE NEAR THE TAIL CONE RELEASE HANDLE.  (M)
